Hybrid type generalized multivalued vector complementarity problems

  • P. Agarwal
  • M. K. Ahmad Aligarh Muslim Univ., India
  • Salahuddin Aligarh Muslim Univ., India

Abstract

We introduce a new type of generalized multivalued vector complementarity problems with moving pointed cone. We discuss the existence results for generalized multivalued vector complementarity problems under inclusive assumptions and obtain results on the equivalence between the generalized multivalued vector complementarity problems and the generalized multivalued vector variational inequality problems.
Published
25.01.2013
How to Cite
AgarwalP., AhmadM. K., and Salahuddin. “Hybrid Type Generalized Multivalued Vector Complementarity Problems”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 65, no. 1, Jan. 2013, pp. 7-20, http://umj.imath.kiev.ua/index.php/umj/article/view/2401.
Section
Research articles